BibTeX record journals/tr/LaiXM05

download as .bib file

@article{DBLP:journals/tr/LaiXM05,
  author    = {C. D. Lai and
               Min Xie and
               D. N. P. Murthy},
  title     = {Reply to "On Some Recent Modifications of Weibull Distribution"},
  journal   = {{IEEE} Trans. Reliability},
  volume    = {54},
  number    = {4},
  pages     = {563},
  year      = {2005},
  url       = {http://dx.doi.org/10.1109/TR.2005.858812},
  doi       = {10.1109/TR.2005.858812},
  timestamp = {Wed, 09 Mar 2016 15:46:58 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tr/LaiXM05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}